# SDR DALA2018041902648

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,461 hours, 25,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 18 EMERGENCY LIGHT, WHITE BULB ASSY INOPERATIVE.  FOUND WIRE BROKEN PROTECTIVE SHEATH IN THE WIRE HARNESS.  REPAIRED IAW SWPM 20-30-12.
